# SDR 0002899937

- Difficulty date: August 4, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N908H
- Make and model: Doug DC-9-31
- Aircraft serial: 47517
- Aircraft time: 71,211 hours, 92,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Contaminated
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND CATWALK EMERGENCY LIGHTS INOPERATIVE.  CLEANED PLUG ABOVE EMERGENCY HANDLE.  OPERATIONAL CHECK NORMAL.
